ClinVar Miner

Submissions for variant NM_172056.2(KCNH2):c.1691T>A (p.Leu564Gln)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000693704 SCV000821585 likely pathogenic Long QT syndrome 2018-08-21 criteria provided, single submitter clinical testing This sequence change replaces leucine with glutamine at codon 564 of the KCNH2 protein (p.Leu564Gln). The leucine residue is highly conserved and there is a moderate physicochemical difference between leucine and glutamine. This variant is not present in population databases (ExAC no frequency). This variant has been observed to be de novo in an individual affected with long QT syndrome (Invitae). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). Variants that disrupt the p.Leu564 amino acid residue in KCNH2 have been observed in affected individuals (PMID: 10744792, Invitae). This suggests that it is a clinically significant residue, and that other variants that disrupt this residue are likely to be causative of disease. In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.